I think Pau' D Arco might be a good herb to look at, garlic is usually helpful. Olive leaf, grapefruit seed, and apple cider vinegar might be a few others. Some by mouth and some directly on areas of concern.
I think I have heard coconut oil may help. Maybe the 10-20 billion probiotics by mouth twice a day, especially in between antibiotics, and especially at night after antibiotics right before bed- gives your body time to rebuild itself before the morning antibiotic dose. I think the best probiotics are the ones with 5-12 different strains/types of organisims or whatever in them. The Candidase stuff really helps me out with any with the digestive yeast and tongue coating. All that is, is enzymes that are good for breaking down yeast in the body and blood. Candidase along with some strong probiotics should help.
Might want to check out this "friendly" yeast called: Saccharomyces Boulardii
A low sugar store bought refrigerated Kefir might be a good thing, usually way beter then yogurt. Eating natural sauerkraut is another helpful thing for the friendly bacteria.
I don't know for a fact, but I think buying probiotics that have been refigerated (from a healthfood store or whatever) are way more active than the off the shelf room temperature ones. I guess I just feel that living organisms probably do better in a refrigerated enviornment.
I've heard mixed things on the 3lac stuff. Doesn't really mean it's good or bad I guess. Not really sure.
just some ideas. . .I'm sure you wil probably do some research on your own.
Last edited by luckeeluke; 06-11-2008 at 05:34 PM.
the other thing you could do is take like 3-6 probiotic pills at night for a week inbetween antibiotics to help get you ready for the next round. You might defnitely notice a hard core war going one in your guy but it will probably help to establish some good bacteria.
I just did this stocking up on probiotics last week and some this week, getting ready to start the biaxinplaq next week. You might feel even crappier at first, but hopefully it will help.
Re: That is "Theralac" - I spelled it wrong the last time
Originally Posted by gemofnj
Supposedly a great yeast fighting product.
The Theralac looks pretty decent from the Theralac website description. 5 different strains with 2 prebiotics. Definitely looks similar to some of the Klaire Lab ones I use. I think you would want at least a few different strains and at least 10-20 billion CFU's. Some companies make a 50 billion CFU too. All depends on what you need/want.
I think some brands/strains just survive better and some are actually able to attach to/colonize in your intestines and such. I think that's what CFU means. Colony forming units. Definitely seems like one of those gray areas that could be a load of do-do, or maybe there is some actual truth to a statement like that.
Its the female yeast issue, and also my tongue seems to tingle and burn and feel a bit weird. Is that from thrush or something??
I read Dr. B's manual and it says to gargle with an aneseptic mouth wash. An he even said a tiny bit of "BLEACH", (yes that right) in a glass of water. There is NO WAY I am doing that!
It's hard to say about the tongue, whether or not it is yeast. Brushing your tongue with the same or seperate toothbrush might help. Opening a capsule of probiotics onto your tongue at night might keep the yeast in the mouth at bay a little bit. Kinda swish it around or just kinda eat it. I've done this occasionally- not sure if it really helps but it seems to.
I have heard of the bleach thing too, sounds a little harsh. I'm sure aneseptic mouth wash works for the bacteria and yeast, for me it always seemed to dry my mouth out and make things worse.
And today I started getting this low, bumpy warm rash all over my arms. Could that be from the iFLora or the doxy?
Anything is possible. I don't know if it would be directly from the Doxy if you have already been taking it for 3 weeks. Might be a "bacterial reaction" to the Doxy. Since you are having yeast issues, maybe that is part of the rash puzzle. Yeast probably isn't given that much credit for doing some wierd stuff, but I think it can. Might correlate with your flare up of yeast towards the end of your Doxy.
Hard to sort anything out sometimes. Questions always seem to lead to more questions.
I could use the typical doctor response "It's all in your head" or "it must be stress related" or "we don't really know what it is but go see a psychiatrist"